# SDR 03FDEA00190

- Difficulty date: February 28, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 34,921 hours, 7,987 cycles
- Engine: Ge CF680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTION RIGHT GEAR UNSAFE RED LIGHT ON PRIMARY PNL ABOVE GEAR HANDLE AND ON CONFIG SYNOPTIC PAGE.  RED TABS ACCOMPLISHED, GEAR EXTENDED AND RIGHT GEAR INDICATION IMMEDIATELY WENT GREEN.  RAISED GEAR AND ALL INDICATION.  T/S FIM 32-30-03, PERFORMED BITE CHECK ON PSEU- LAST LEG NO FAULT NOTED.  CARRIED BITE CHECK ON PSEU SYS AND TARGET CHECK, NO FAULTS NOTED.  CARRIED OUT VISUAL INSPECTION ON RIGHT HAND MLG DOOR LATCH, PROX SENSORS, RETRACTION CYLINDER AND SELECTOR VALVE IAW MM 32-34-03-4 AND 32-31-20.
